# SDR F3LA200500033

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 13,203 hours, 6,032 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED ECAM FAULTS ON TAKEOFF ROLL.  AIR PACK 1 AND 2 FAULT, VENT AVIONICS SYS FAULT, VENT BLOWER FAULT, AND VENT EXTRACT FAULT.  HOT BRAKES - HIGHEST TEMP WAS 470 DEG.  PERFORMED BITE TEST ON VENT SYSTEM (AEVC) AFTER RESET AEVC C/B.  SYSTEM BITE CHECK OKAY.  NO FAULTS PRESENT.  REF AMM 21-26-00-710-001.  COMPLIED WITH F9 JOB CARD MP05510, INSPECTION AFTER BRAKE OVERHEAT, AND NO DEFECTS FOUND.
